# SDR HALA2009121300581

- Difficulty date: December 13, 2009
- Submitted: December 14, 2009
- Operation: Air carrier
- Aircraft: N594HA
- Make and model: Boeing 767332
- Aircraft serial: 23275
- Aircraft time: 70,308 hours, 31,504 cycles
- System (JASC): 2420 · AC Generation System
- Part: Pressure Switch
- Condition: Dirty
- Location: Rt Generator
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYS - RT GEN DRIVE. DISCONNECTED.  PERFORMED FIM 24-20-00/101 FIG 101. FOUND IDG HIGH RISE TEMP, SERVICE IDG, IDG PRESS SWITCH WIRING, AND DISCONNECT TRIP MSG'S ON BPCU.  INSPECTED CHIP DET AND IDG SCAVENGE FILTER. NO DEFECTS NOTED. CLEANED AND IN-SPECTED IDG PRESS SWITCH WIRING, DRAINED AND SERVICED IDG.  REPLACED IDG OIL SCAVENGE FILTER.  RECONNECTED RT IDG. CLEARED MSG'S. RAN ENG AND IDLE FOR 15 + MINS TO OPERATING TEMP. REINSPECTED, NO LEAKS NOTED. OPS NORMAL.
